MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0005
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Perforation of Vessels (2135); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed theh effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a cardiac tamponade, pericardial effusion (pe) and perforation occurred.The procedure was cancelled.During a watchman flx pro procedure, a versacross connect laac was selected for use.Patient's septal anatomy was challenging to visualize; after minutes of confirming safe transeptal location an radio frequency (rf) application was performed and the wire crossed the septum.However, the wire went into a transverse sinus area leading to blood getting into the pericardium causing a hole approximately.035' posterior to the aorta.The patient was observed to be developing an effusion and eventually developed tamponade.A pericardiocentesis was performed and approximately 450cc of blood was aspirated from the pericardium.The procedure was aborted and the patient was brought to the intensive care unit (icu) for further observation.After thirty (30) minutes to an hour had gone by, a transesophageal echocardiogram (tee) was performed to reassess the effusion.Unfortunately the effusion came back and the patient was taken to the operation room where the cardiothoracic surgeon repaired the hole and ligated the appendage with an atriclip.The patient is expected to fully recover.The device is not expected to be returned for analysis (disposed).
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated field describe event or problem (b5), in section b - adverse event or product problem.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Event or Problem Description
It was reported that a cardiac tamponade, pericardial effusion (pe) and perforation occurred.The procedure was cancelled.During a watchman flx pro procedure, a versacross connect laac was selected for use.Patient's septal anatomy was challenging to visualize; after minutes of confirming safe transeptal location an radio frequency (rf) application was performed and the wire crossed the septum.However, the wire went into a transverse sinus area leading to blood getting into the pericardium causing a hole approximately.035' posterior to the aorta.The patient was observed to be developing an effusion and eventually developed tamponade.A pericardiocentesis was performed and approximately 450cc of blood was aspirated from the pericardium.The procedure was aborted and the patient was brought to the intensive care unit (icu) for further observation.After thirty (30) minutes to an hour had gone by, a transesophageal echocardiogram (tee) was performed to reassess the effusion.Unfortunately the effusion came back and the patient was taken to the operation room where the cardiothoracic surgeon repaired the hole and ligated the appendage with an atriclip.The patient is expected to fully recover.The device is not expected to be returned for analysis (disposed).It was further reported that the anatomy was difficult to image, but the wire was easily visualized once the physician was able to find the tenting on tee.Act was therapeutic.The patient has been discharged.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23773807
Report Number2124215-2025-90259
Device Sequence Number20339322
Product Code DXF
UDI-Device Identifier00685447010517
UDI-Public(01)00685447010517
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0005
Device Catalogue NumberVXAK0005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexFemale
Patient Weight74 KG
Patient RaceWhite